Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from type 1 insulin dependent insulin. High sugar levels. Medication side effects?

I have type 1 insulin dependent diabetes . i went to my doctor this morning for a respratory infection and was given a breathing treatment, a shot (i assume prednisone ), and prscriptions for levaquin and cherrtussin ac. Now my blood sugars are running high where they werent before even though I was sick & i am itchy. can this be a side effect of one of the medicines?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
replace levaquin with augmentin 625 twice daily replace codiene with terbutalie formulated cough syrup :)
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor